Coastal Flood, Southern Fairfield
- When
- April 15, 10:00 PM EST to April 16, 12:00 AM EST
- Where
- Southern Fairfield forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.285, -73.339 (the zone’s center; the record gives no point)
A strong late season Nor'easter impacted the region with a period of moderate coastal flooding. The low orignated over the southern plains on Friday, April 13, and then reached the mid Atlantic coast Sunday morning, April 15.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OKX wrote it up.
A strong late season Nor'easter impacted the region with a period of moderate coastal flooding. The low orignated over the southern plains on Friday, April 13, and then reached the mid Atlantic coast Sunday morning, April 15. From there, it underwent rapid deepening and tracked northeast, reaching the waters off southern New England Sunday night. The combination of a strong high off the New England coast and a period of higher than normal spring tides resulted in tidal piling across Long Island Sound.
Tidal departures were highest on western Long Island Sound from Sunday evening through Monday morning, ranging from 2.5 to 3.5 feet.
At Stamford, Connecticut, there was moderate coastal flooding with the highest tide level 11.34 feet (MLLW) at 10:30 p.m. on Sunday, April 15. This was comparable to tide levels reached during the March 1993 Nor'easter and Hurricane Donna.
Several days prior to this event, model storm surge forecasts were as high as 4.5 feet. For Long Island Sound, such a surge would have produced flooding approaching the level of the December 1992 Nor'easter. While these levels were not realized due to changes in the forecast track, this storm resulted in considerable damage to property.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Apr 15, 8:33 PM EST, 1 hour 27 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
933 PM EDT SUN APR 15 2007
.SYNOPSIS...
LOW PRESSURE MOVING UP THE MID ATLANTIC COAST WILL TRACK ACROSS
THE AREA LATE TONIGHT AND MONDAY. THIS LOW WILL THEN LOOP BACK
ACROSS THE EASTERN PORTION OF THE AREA BEFORE PUSHING EAST TUESDAY.
HIGH PRESSURE WILL THEN BUILD SLOWLY INTO THE REGION FROM THE
NORTH THURSDAY THROUGH SATURDAY.
&&
.NEAR TERM /THROUGH MONDAY/...
BUSY EVENING WITH NUMEROUS FLOOD WARNINGS ACROSS THE AREA. 982 MB
SFC LOW WAS LOCATED OFF THE DELMARVA AT 00Z... MOVING NNE ALONG
THE COAST MORE SLOWLY THAN THE MODELS HAVE INDICATED. COASTAL
FRONT HAS SET UP ACROSS THE NYC AREA WHICH IS ALSO HELPING TO
FOCUS THE RAINFALL ACROSS NRN NJ INTO SE NYS DUE TO STRONG LOW
LEVEL CONVERGENCE. EXPECT 1 TO 2 ADDITIONAL INCHES OF RAIN ACROSS
THE AREA OVERNIGHT WHICH WILL FURTHER AGGRAVATE THE FLOODING
SITUATION. CHANGES TO THE FCST...CANCELLED HIGH WIND WARNING AND
REPLACED WITH WIND ADVISORY AS LOW LEVEL INVERSION IS PREVENTING
THE STRONGER WINDS FROM REACHING THE SFC. DO EXPECT SOME WIND
ADVISORY LEVEL GUSTS ESPECIALLY IN HEAVIER RAIN OVERNIGHT. ALSO
ADDED SLIGHT CHANCE OF THUNDER FOR OVERNIGHT...AS PER LATEST
SWODY1 WHICH INDICATES POTENTIAL FOR ELEVATED CONVECTION. OCNL
LIGHTNING STRIKES HAVE BEEN OBSERVED DURING THE LAST COUPLE OF
HOURS ACROSS NJ. ADJUSTED TEMPS/DEWPOINTS AND OVERNIGHT LOWS TO
REFLECT PRESENCE OF COASTAL FRONT...WITH TEMPS THIS EVENING IN THE
LOWER-MID 50S ACROSS NYC AND LONG ISLAND.
FULL LATITUDE UPPER TROUGH WILL BECOME CLOSED LOW RIGHT OVER THE
AREA LATE TONIGHT. MODELS NOW MOVE THE SFC LOW OVER NE NJ/NYC
VCNTY LATE TONIGHT...THEN OVER KHPN VCNTY MONDAY MORNING. THIS
LOW STILL PROGGED TO LOOP BACK ACROSS THE REGION BEFORE HEADING
OUT TO SEA. IMPRESSIVE ISENTROPIC LIFT/STRONG THERMAL ADVECTION TO
THE EAST SIDE OF THE LOW/CSTL FRONT...AND THE POTENTIAL FOR HEAVY
RAINS CONTINUE INTO THE EVENING. THIS WILL CONTINUE THE FLOODING
THREAT.
FOR LATE TONIGHT...NORTHERLY WINDS ON WEST SIDE OF LOW PRESSURE
AND FRONT COULD SEE COLDER AIR WORK IN FROM THE NORTH. WESTERN
ORANGE COUNTY COULD SEE SOME WET SNOW FLAKES MIX IN WITH THE RAIN.
HAVE INCLUDED THIS IN GRIDS.
BY MONDAY...UNSETTLED CONDITIONS WITH STACKED LOW OVER THE AREA.
MOST MODEL QPF OUTPUT SCATTERED IN NATURE WITH THE BULK OF THE
MEASURABLE STAYING JUST NORTH. I STILL DO FEEL OCCASIONAL SHOWERS
WILL PREVAIL.
TEMPS BELOW NORMAL EXPECTED. WENT WITH MODEL BLEND.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
STACKED LOW TRACKS TO THE EAST AND BEGINS TO FILL MONDAY NIGHT
INTO TUESDAY. LIKELY POPS STILL WARRANTED DUE TO INSTABILITY AND
LEFTOVER MOISTURE.
COLUMN COOLS ENOUGH ON BACKSIDE OF VORTEX MONDAY NIGHT FOR SN TO MIX
IN FROM N TO S. LIGHT ACCUM POSSIBLE ACROSS HIGHER ELEVATION OF
INTERIOR LOWER HUDSON VALLEY. BOUNDARY LAYER WARMING WITH APRIL
SUN...WILL HAVE ANY SN CHANGING TO RAIN TUES MORNING.
POPS GRADUALLY LOWER BY WEDNESDAY.
HAVE GONE A FEW DEGREES BELOW GUIDANCE DURING THE DAY WITH CLOUD
COVER AND CAA FLOW...WITH TEMPS GENERALLY ABOUT 10 DEGREES BELOW
SEASONABLE DURING THE PERIOD.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE PESKY UPPER LOW AND SURFACE LOW SLOW TO EXIT. A GRADUAL
IMPROVEMENT BY FRIDAY...AND SUNSHINE AND MORE SEASONABLE WEATHER
EXPECTED FOR THE WEEKEND AS HIGH PRESSURE IN CONTROL.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
VERY UNFAVORABLE AVIATION CONDITIONS WITH IFR OR LOWER CIGS/VSBYS
IN MDT-HVY RAIN...ALONG WITH SOME STRONG SFC WINDS AND LLWS...WILL
CONTINUE THROUGH THE EVENING HOURS AT THE NY METROS. COASTAL FRONT
HAS BEEN WAVERING BACK AND FORTH OVER LGA DURING THE AFTERNOON...
CAUSING SEVERAL WIND SHIFTS. BEST GUESS IS THAT THIS FRONT WILL
REMAIN N OF LGA THIS EVENING KEEPING THEM IN SE RATHER THAN ENE
WINDS. HIGHER CONFIDENCE THAT JFK WILL REMAIN WITH SE WINDS AS
THEY HAVE ALL AFTERNOON. EWR/TEB SHOULD REMAIN ON THE OTHER SIDE
OF THE FRONT AND KEEP SOMEWHAT LIGHTER NE WINDS. HAVE INCLUDED
LLWS IN ALL THE NY METROS THIS EVENING AS ACARS/VWP SHOWS 1-2K FT
WINDS IN THE 50 KT RANGE AND EVENING OKX SOUNDING SHOWS 65 KT AT
JUST OVER 1K FT. ALSO HAVE RECEIVED PIREPS OF DIFFICULTY HOLDING
AIRSPEED ON FINAL.
FOR THE FCST...HAVE FOLLOWED THE 18Z NAM...WHICH SHOWS THE SFC LOW
TRACKING TO JUST SOUTH OF JFK BY 06Z...THEN INLAND OVER THE LOWER
HUDSON VALLEY MON MORNING...BEFORE LOOPING AND MOVING BACK
OFFSHORE TO NY HARBOR BY 00Z TUE. THIS RESULTS IN A VERY DIFFICULT
WIND FCST FOR THE REGION...WITH HIGHLY VARIABLE CONDITIONS AND
FREQUENT WIND SHIFTS LIKELY AS THE LOW LOOPS THROUGH THE REGION ON MON.
IN GENERAL EXPECT GRADUALLY BACKING WINDS LATE TONIGHT AS THE LOW
APPROACHES...THEN WESTERLY FLOW DEVELOPING AT THE NY METROS MON
MORNING AS THE LOW PASSES NORTH...BACKING TO SW LATE MON AFTERNOON
AT JFK/LGA AS THE LOW MOVES SOUTH AGAIN. IT SHOULD BE NOTED THAT
THESE WIND FCSTS ARE LOW CONFIDENCE...AND ONLY SLIGHT VARIATIONS
IN THE ACTUAL LOW TRACK COULD CAUSE MAJOR CHANGES TO WIND
DIRECTIONS/SPEEDS.
OTHERWISE...EXCEPT IFR OR LOWER CONDITIONS WITH STEADY RAIN
THROUGH EARLY MON MORNING...THEN SOME IMPROVEMENT TO MVFR
CONDITIONS WITH FREQUENT RAIN SHOWERS DURING THE DAY. COULD BE
SOME IFR CONDITIONS AT TIMES IN HEAVIER SHOWERS...BUT NOT ENOUGH
CONFIDENCE TO PUT THESE IN THE TAFS AT THIS TIME.
OUTLOOK BEYOND 00Z TUE...LOW CONFIDENCE FORECAST REGARDING WIND
INTENSITY AND DIRECTION CONTINUES INTO MON EVENING AS THE
LOW HOPEFULLY MOVES OFFSHORE...THEN BETTER CONFIDENCE FOR A
GENERAL NORTHERLY FLOW STARTING LATE MON NIGHT AS THE LOW MOVES
FURTHER AWAY. MVFR TO IFR CONDITIONS ARE LIKELY AGAIN MON NIGHT...
PROBABLY IMPROVING TO VFR ON TUE. GENERALLY VFR CONDITIONS WITH
NORTHERLY FLOW OF 10-20 KT SHOULD THEN CONTINUE THROUGH TUE AND
WED. LIGHTER NORTHERLY WINDS AND STILL MAINLY VFR FOR THURSDAY.
&&
.MARINE...
LOW PRESSURE ALONG THE DELMARVA COAST CONTINUES TO DEEPEN AND
TRACK TO THE NORTHEAST. BY AROUND MIDNIGHT THE LOW WILL BE IN THE
NEW YORK CITY VICINITY. STRONG AND GUSTY WINDS TO GALE FORCE WILL
BE ACROSS THE EASTERN WATERS WITH WINDS TO SMALL CRAFT ACROSS THE
FAR WESTERN WATERS AND NEW YORK HARBOR. AS THE CENTER OF THE LOW
MOVES TOWARD THE AREA WINDS WILL GRADUALLY DIMINISH. WITH THE LOW
MEANDERING OVER THE REGION THROUGH MONDAY...AND GRADUALLY
WEAKENING...WINDS WILL LIKELY REMAIN BELOW SMALL CRAFT LEVELS. AS
THE LOW MOVES EAST LATE TUESDAY AND WINDS SHIFT TO THE
NORTHWEST...WIND GUSTS WILL AGAIN INCREASE TO ABOUT SMALL CRAFT
LEVELS ON ALL THE WATERS LATE TUESDAY INTO WEDNESDAY. SEAS ON THE
OCEAN WILL REMAIN ABOVE SMALL CRAFT THROUGH FRIDAY.
&&
.HYDROLOGY...
ALREADY HAVE RECEIVED 3 INCHES IN SPOTS...WITH NJ THE HARDEST HIT
SO FAR. A GOOD 2 TO 4 IS POSSIBLE...AND THE AXIS SHOULD SHIFT EAST
EVENTUALLY. WIDESPREAD FLOODING THE RESULT. MANY RIVERS AND
STREAMS OVER THEIR BANKS...OR GETTING CLOSE. NUMEROUS WARNINGS
ALREADY ISSUED. FLOOD WATCH REMAINS IN EFFECT.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD WARNING REMAINS IN EFFECT THROUGH 1 AM MONDAY
MORNING FOR THE SHORES AREAS OF LONG ISLAND SOUND. THE WARNING FOR
THE OCEAN SIDE EXPIRES AT 11 PM...HOWEVER ONLY MINOR WITH LOCALLY
MODERATE FLOODING HAS BEEN OBSERVED.
WINDS WITH THE DEEPENING LOW OFF THE DELMARVA THIS SUNDAY EVENING
HAVE NOT BEEN QUITE AS STRONG AS EARLIER EXPECTED AND TIDAL
DEPARTURES THEREFORE DID NOT REACH THE WIDESPREAD MODERATE
FLOODING LEVELS. NORTHEASTERLY WINDS DO CONTINUE TO PILE WATER
INTO LONG ISLAND SOUND AND WESTERN PORTIONS HAVE ALREADY REACHED
MODERATE FLOODING LEVELS WITH TIDAL DEPARTURES APPROACHING 4 FT.
THERE IS POTENTIAL FOR ADDITIONAL TIDAL FLOODING DURING MONDAYS
HIGH TIDES...BECAUSE THE LOW IS FORECAST TO LOOP AROUND NYC
THROUGH THE DAY MONDAY...THERE WILL NOT BE A WELL DEFINED OFFSHORE
WIND COMPONENT TO FACILITATE DRAINAGE OF WATER THAT PILED UP
OVERNIGHT. THE NEED FOR ANY ADVISORIES OR WARNINGS WILL HAVE TO BE
EVALUATED LATER TONIGHT.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...COASTAL FLOOD WARNING UNTIL 1 AM EDT MONDAY FOR CTZ009>012.
FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR CTZ005>012.
WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR CTZ007>012.
NY...COASTAL FLOOD WARNING UNTIL 1 AM EDT MONDAY FOR NYZ071-073-
076>079.
FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR NYZ067>081.
WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR NYZ071-077>081.
COASTAL FLOOD WARNING UNTIL 11 PM EDT THIS EVENING FOR NYZ072-
074-075-080-081.
NJ...FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR NJZ002>006-011.
COASTAL FLOOD WARNING UNTIL 11 PM EDT THIS EVENING FOR NJZ005-
006-011.
MARINE...GALE WARNING UNTIL 4 AM EDT MONDAY FOR ANZ330-340-345-350-353.
SMALL CRAFT ADVISORY UNTIL 1 AM EDT MONDAY FOR ANZ335-338-355.
&&
SYNOPSIS...CJ/PW
NEAR TERM...CJ
SHORT TERM...PW
LONG TERM...PW
AVIATION...CJ
MARINE...MET
HYDROLOGY...PW
TIDES/COASTAL FLOODING...METHAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 449 PM EDT SUN APR 15 2007 CTZ011-012-NYZ078-079-161000- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK- 449 PM EDT SUN APR 15 2007 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT A NOREASTER WILL CONTINUE TO AFFECT THE AREA TONIGHT. DAMAGING WINDS...HEAVY RAINS...FLOODING AND COASTAL FLOODING ARE THE PRIMARY CONCERNS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING FLOOD WATCH COASTAL FLOOD WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINOR TO MODERATE COASTAL FLOODING...AND FLOODING ALONG SOME RIVERS AND SMALL STREAMS...WILL LIKELY CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ005-006-NJZ002-NYZ067>070-161000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-WESTERN PASSAIC-ORANGE-PUTNAM- ROCKLAND-NORTHERN WESTCHESTER- 449 PM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT A NOREASTER WILL CONTINUE TO AFFECT THE AREA TONIGHT. HEAVY RAINS AND FLOODING ARE THE PRIMARY CONCERNS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOODING ALONG SOME RIVERS AND SMALL STREAMS WILL LIKELY CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ007-008-NJZ003-004-161000- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-BERGEN-EASTERN PASSAIC- 449 PM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY. .DAY ONE...TONIGHT A NOREASTER WILL CONTINUE TO AFFECT THE AREA TONIGHT. STRONG WINDS...HEAVY RAINS AND FLOODING ARE THE PRIMARY CONCERNS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOODING ALONG SOME RIVERS AND SMALL STREAMS WILL LIKELY CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ005-006-011-NYZ072-074-075-161000- ESSEX-HUDSON-UNION-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)- 449 PM EDT SUN APR 15 2007 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT A NOREASTER WILL CONTINUE TO AFFECT THE AREA TONIGHT. STRONG WINDS...HEAVY RAINS...FLOODING AND COASTAL FLOODING ARE THE PRIMARY CONCERNS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING FLOOD WATCH WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINOR TO MODERATE COASTAL FLOODING...AND FLOODING ALONG SOME RIVERS AND SMALL STREAMS...WILL LIKELY CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ009-010-NYZ071-073-161000- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- 449 PM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT A NOREASTER WILL CONTINUE TO AFFECT THE AREA TONIGHT. STRONG WINDS...HEAVY RAINS...FLOODING AND COASTAL FLOODING ARE THE PRIMARY CONCERNS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH WIND ADVISORY COASTAL FLOOD WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINOR TO MODERATE COASTAL FLOODING...AND FLOODING ALONG SOME RIVERS AND SMALL STREAMS...WILL LIKELY CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ080-081-161000- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 449 PM EDT SUN APR 15 2007 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT A NOREASTER WILL CONTINUE TO AFFECT THE AREA TONIGHT. STRONG WINDS...HEAVY RAINS...FLOODING AND COASTAL FLOODING ARE THE PRIMARY CONCERNS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING HIGH WIND WARNING FLOOD WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINOR TO MODERATE COASTAL FLOODING...AND FLOODING ALONG SOME SMALL STREAMS AND IN LOW LYING AREAS...WILL LIKELY CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ076-077-161000- QUEENS-NASSAU- 449 PM EDT SUN APR 15 2007 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT A NOREASTER WILL CONTINUE TO AFFECT THE AREA TONIGHT. STRONG WINDS...HEAVY RAINS...FLOODING AND COASTAL FLOODING ARE THE PRIMARY CONCERNS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING FLOOD WATCH WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINOR TO MODERATE COASTAL FLOODING...AND FLOODING ALONG SOME SMALL STREAMS AND IN LOW LYING AREAS...WILL LIKELY CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ330-340-345-350-353-161000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 449 PM EDT SUN APR 15 2007 ...STORM WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT A NOREASTER WILL BRING STORM CONDITIONS TO THE WATERS THROUGH THIS EVENING. HIGH SEAS ARE EXPECTED ON THE OCEAN OVERNIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GALE CONDITIONS ARE POSSIBLE MONDAY. HIGH SEAS WILL CONTINUE ON MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ338-161000- NEW YORK HARBOR- 449 PM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT A NOREASTER WILL BRING GALE CONDITIONS TO THE WATERS INTO THIS EVENING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ335-355-161000- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 449 PM EDT SUN APR 15 2007 ...STORM WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT A NOREASTER WILL BRING STORM CONDITIONS TO THE WATERS INTO THIS EVENING. HIGH SEAS ARE EXPECTED ON THE OCEAN OVERNIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GALE CONDITIONS ARE POSSIBLE MONDAY. HIGH SEAS WILL CONTINUE ON MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1022 PM EDT SUN APR 15 2007 NJZ003>006-011-NYZ071>077-160315- BERGEN-BRONX-EASTERN PASSAIC-ESSEX-HUDSON-KINGS (BROOKLYN)-NASSAU-NEW YORK (MANHATTAN)-QUEENS-RICHMOND (STATEN IS.)-SOUTHERN WESTCHESTER-UNION- 1022 PM EDT SUN APR 15 2007 ...SPECIAL WEATHER STATEMENT FOR THUNDERSTORMS FOR BERGEN...BRONX...ESSEX...HUDSON...KINGS...NASSAU...NEW YORK...PASSAIC...QUEENS...RICHMOND...UNION AND WESTCHESTER COUNTIES... AT 1019 PM EDT...THUNDERSTORMS WITH HEAVY RAINFALL CONTINUE TO MOVE NORTH ACROSS THE REGION. DEADLY LIGHTNING IS ACCOMPANY THESE STORMS ALONG WITH WINDS IN EXCESS OF 40 MPH. FLOOD WARNINGS CONTINUE FOR THE REGION. JST
The national radar mosaic for the moment the first event began.
4 coastal flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Connecticut in 2007Every state in 2007This day in weather historyWarnings in Connecticut, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46216, 46217, 46218, 46219.